Transition length of two stationary random functions in investigation of railway stability
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/9962Abstract
In this paper the scientific justification for determination of transition length of two stationary random functions is presented on the basis of the weight function and properties of stationary random function in wide sense. The application of the results for practice gives the transition lengths of straight and curved railway, which it is necessary to throw away in measurement of initial horizontal displacement of railway in its stability estimation under action of longitudinal compression load.
Downloads
Downloads
Published
31-03-2000
How to Cite
Nam, N. D. (2000). Transition length of two stationary random functions in investigation of railway stability. Vietnam Journal of Mechanics, 22(1), 47–53. https://doi.org/10.15625/0866-7136/9962
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.